# SDR FDEA201312152985

- Difficulty date: December 15, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 9,371 hours, 5,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: A53812635202203
- Part serial: 00
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47, STRINGER 24 -  26R SPLICE FITTING FOUND CRACKED, COMPLIED WITH EO 6-5310-7-5017 P6.
